On simultaneous linearization of certain commuting nearly integrable diffeomorphisms of the cylinder
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- ISSN
-
1432-1823
- Extent
-
Online-Ressource
- Language
-
Englisch
- Notes
-
online resource.
- Bibliographic citation
-
On simultaneous linearization of certain commuting nearly integrable diffeomorphisms of the cylinder ; volume:301 ; number:2 ; day:4 ; month:2 ; year:2022 ; pages:1881-1912 ; date:6.2022
Mathematische Zeitschrift ; 301, Heft 2 (4.2.2022), 1881-1912, 6.2022
- Creator
-
Chen, Qinbo
Damjanović, Danijela
Petković, Boris
- Contributor
-
SpringerLink (Online service)
- DOI
-
10.1007/s00209-021-02961-x
- URN
-
urn:nbn:de:101:1-2022071422252417211871
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
15.08.2025, 7:22 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Chen, Qinbo
- Damjanović, Danijela
- Petković, Boris
- SpringerLink (Online service)